# SDR YYFA20121006001

- Difficulty date: October 16, 2012
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,857 hours, 29,786 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, HEARD A LOUD NOISE, UPON LANDING, DISCOVERED NOSE OF ACFT ENCOUNTERED BIRD STRIKE.  LT ENGINE INGESTED BIRD CAUSING DAMAGE TO N1 COMPRESSOR BLADES.
